Please use this identifier to cite or link to this item:
Title: Discretization errors in molecular dynamics simulations with deterministic and stochastic thermostats
Authors: Davidchack, RL
First Published: 10-Dec-2010
Citation: JOURNAL OF COMPUTATIONAL PHYSICS, 2010, 229 (24), pp. 9323-9346
DOI Link: 10.1016/
ISSN: 0021-9991
eISSN: 1090-2716
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.